# SDR SWAA2012043003603

- Difficulty date: April 3, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 65,411 hours, 61,682 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM T-CAP CRACKED AT BS 294.5, LBL 52.  REMOVED T-CAP IAW SRM.
